Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Numerical Mathematics

Editor-in-Chief: Hoppe, Ronald H. W. / Kuznetsov, Yuri

Managing Editor: Olshanskii, Maxim

Editorial Board: Benzi, Michele / Brenner, Susanne C. / Carstensen, Carsten / Dryja, M. / Feistauer, Miloslav / Glowinski, R. / Lazarov, Raytcho / Nataf, Frédéric / Neittaanmaki, P. / Bonito, Andrea / Quarteroni, Alfio / Guzman, Johnny / Rannacher, Rolf / Repin, Sergey I. / Shi, Zhong-ci / Tyrtyshnikov, Eugene E. / Zou, Jun / Simoncini, Valeria / Reusken, Arnold


IMPACT FACTOR 2018: 3.107

CiteScore 2018: 2.43

SCImago Journal Rank (SJR) 2018: 1.252
Source Normalized Impact per Paper (SNIP) 2018: 1.618

Mathematical Citation Quotient (MCQ) 2018: 1.13

Online
ISSN
1569-3953
See all formats and pricing
More options …
Volume 23, Issue 1

Issues

Optimal bilinear control of eddy current equations with grad–div regularization

Irwin Yousept
  • Corresponding author
  • Universität Duisburg-Essen, Fakultät für Mathematik, Thea-Leymann-Straße 9, D-45127 Essen, Germany.
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2015-08-07 | DOI: https://doi.org/10.1515/jnma-2015-0007

Abstract

An optimal bilinear control problem governed by time-harmonic eddy current equations is considered to estimate the electric conductivity of a 3D bounded isotropic domain. The model problem is mainly complicated by the possible presence of non-conducting materials in the domain. We introduce an optimal control approach based on grad-div regularization and divergence penalization. The estimation for the electric conductivity obtained by solving the optimal control problem is allowed to be discontinuous. Here, no higher regularity property can be derived from the corresponding optimality conditions. We analyze the approach and present various numerical results exhibiting its numerical performance

Keywords: PDE-constrained optimization; identification problem; eddy current equations; discontinuous electric conductivity; grad-div regularization; divergence penalization

About the article

Received: 2012-08-06

Accepted: 2013-09-13

Published Online: 2015-08-07

Published in Print: 2015-03-01


Citation Information: Journal of Numerical Mathematics, Volume 23, Issue 1, Pages 81–98, ISSN (Online) 1569-3953, ISSN (Print) 1570-2820, DOI: https://doi.org/10.1515/jnma-2015-0007.

Export Citation

© 2015 by Walter de Gruyter Berlin/Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Vera Bommer and Irwin Yousept
ESAIM: Mathematical Modelling and Numerical Analysis, 2016, Volume 50, Number 1, Page 237
[2]
C. Meyer, S. M. Schnepp, and O. Thoma
SIAM Journal on Control and Optimization, 2016, Volume 54, Number 5, Page 2490

Comments (0)

Please log in or register to comment.
Log in